MathSciNet Relay Station
MathSciNet bibliographic data
MR1863284 (2002i:32030) 32V05 (32G10 53D12)
Sukhov, A.; Tumanov, A. Stationary discs and geometry of CR manifolds of codimension two. Internat. J. Math. 12 (2001), no. 8, 877–890.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement